Arkansas, 2014Tornado and Hail in Arkansas, April 13, 2014
April 13, 2014 · NWS TSA · 11 events in 4 counties and zones
A strong cold front and dry line moved into eastern Oklahoma during the early afternoon hours of the 13th. Severe thunderstorms formed on these boundaries and moved eastward during the afternoon and evening hours.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $203,000
- Crop damage
- None recorded
- Events
- 11
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong cold front and dry line moved into eastern Oklahoma during the early afternoon hours of the 13th. Severe thunderstorms formed on these boundaries and moved eastward during the afternoon and evening hours. A tornado, large hail, and damaging wind gusts occurred across portions of northwestern Arkansas as the storms moved through the region.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Apr 13, 5:45 PM CST, 20 minutes earlier.
Area forecast discussion, Apr 13, 5:45 PM CST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
645 PM CDT SUN APR 13 2014
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
LINE OF THUNDER MOVING THROUGH THE AREA HAS ALREADY PASSED
TAF SITES KBVO KRVS KTUL. ONE TO TWO HOUR PERIOD OF THUNDER
AT SITES KXNA KFYV KMLC KFSM BETWEEN 00Z AND 04Z THIS EVENING.
MVFR CIGS TRAIL THUNDER/COLD FRONT BY ONE TO THREE HOURS.
MVFR CIGS AND SCATTERED SHOWERS MONDAY MORNING INTO AFTERNOON.
DIMINISHING CLOUD LATE IN PERIOD.
&&
.PREV DISCUSSION... /ISSUED 409 PM CDT SUN APR 13 2014/
DISCUSSION...
SQUALL LINE DEVELOPING ALONG THE COLD FRONT IS EXPECTED TO
CONTINUE TO BUILD SOUTH AND SWEEP ACROSS THE ENTIRE FORECAST AREA
LATE THIS AFTERNOON AND THIS EVENING AS SHOWN BY THE LATEST RUNS
OF THE HRRR AND LOCAL IN-HOUSE MODELS. THE MAIN SEVERE WEATHER
THREAT WILL LIKELY BE TRANSITIONING FROM HAIL TO DAMAGING WINDS
OVER TIME...WITH TORNADO PROBABILITIES BEING QUITE LOW DUE TO THE
LINEAR NATURE OF THE STORMS. INSTABILITY DECREASES WITH EASTWARD
EXTENT DIE TO PERSISTENT CLOUDS/SHOWERS IN SOUTHEAST OKLAHOMA AND
WESTERN ARKANSAS SO THERE IS ALSO SOME QUESTION AS TO WHETHER
STORMS WILL MAINTAIN THEIR INTENSITY INTO THIS EVENING.
MUCH COLDER AIR WILL OVERSPREAD THE AREA BEHIND THE FRONT. SOME
LIGHT RAIN WILL BE POSSIBLE MONDAY AHEAD OF A SECONDARY UPPER TROF
BUT AMOUNTS WILL BE VERY LIGHT. CLEARING SKIES AND LIGHT WINDS
WILL RESULT IN A FREEZE IN ALL AREAS TUESDAY MORNING AND HAVE NOW
PLACED THE ENTIRE FORECAST AREA UNDER A FREEZE WARNING. MOST
LOCATIONS WILL BE VERY NEAR THE COLDEST TEMPERATURES EVER RECORDED
FOR SO LATE IN THE SEASON...WHICH AT TUL/MLC/FYV/FSM ARE THE SAME
AS THE RECORD LOWS FOR THE DATE OF APRIL 15TH.
TEMPERATURES WILL WARM BACK CLOSER TO NORMAL FOR THE REST OF THE
WEEK INTO NEXT WEEKEND...WITH SHOWER AND THUNDERSTORM CHANCES
THURSDAY/THURSDAY NIGHT AND AGAIN SATURDAY NIGHT/SUNDAY.
STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 38 47 28 61 / 10 30 0 0
FSM 46 50 28 61 / 70 30 10 0
MLC 41 48 29 61 / 60 20 10 0
BVO 36 47 25 61 / 10 30 0 0
FYV 39 43 24 57 / 90 30 10 0
BYV 40 43 25 56 / 70 40 10 0
MKO 40 47 27 60 / 90 30 10 0
MIO 37 44 26 59 / 70 40 10 0
F10 39 47 28 61 / 50 20 10 0
HHW 46 52 30 60 / 40 20 10 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING FROM 1 AM TUESDAY TO 9 AM TUESDAY FOR OKZ049-
OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-
OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FREEZE WARNING FROM 1 AM TUESDAY TO 9 AM TUESDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...18
LONG TERM....18
AVIATION...21Hazardous weather outlook, Apr 13, 4:04 PM CST, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
504 PM CDT SUN APR 13 2014
ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
504 PM CDT SUN APR 13 2014
...SEVERE WEATHER EXPECTED FOR EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS INTO THE EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...LATE AFTERNOON AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING EASTERN OKLAHOMA...AFTER 7 PM NORTHWEST
ARKANSAS.
FLASH FLOOD.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING EASTERN OKLAHOMA...AFTER 7 PM NORTHWEST
ARKANSAS.
HEAVY RAIN.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING EASTERN OKLAHOMA...AFTER 7 PM NORTHWEST
ARKANSAS.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FIRE WEATHER DANGER.
RISK...ELEVATED.
AREA...MAINLY WEST OF HIGHWAY 69 IN OKLAHOMA.
ONSET...ONGOING.
DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG THE COLD FRONT
AND DRYLINE LATE THIS AFTERNOON FROM NORTHEAST OKLAHOMA INTO CENTRAL
OKLAHOMA. THUNDERSTORMS WILL CONTINUE TO EXPAND IN COVERAGE ALONG
THE FRONT AS IT TRACKS EAST ACROSS THE REMAINDER OF EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS INTO THE EVENING HOURS.
WINDS AT THE SURFACE AND ALOFT WILL SUPPORT SUPERCELLS AND THE
POTENTIAL FOR TORNADOES...ESPECIALLY ACROSS SOUTHEAST OKLAHOMA AND
WEST CENTRAL ARKANSAS WITH ANY STORMS THAT DEVELOP AHEAD OF THE
ADVANCING COLD FRONT. HOWEVER...THE PRIMARY SEVERE WEATHER THREAT
FROM THE LINE OF STORMS WILL COME FROM LARGE HAIL AND DAMAGING
WINDS.
THE SEVERE WEATHER THREAT SHOULD DIMINISH LATE THIS EVENING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY AND SATURDAY...NO HAZARDS.
EXTENDED DISCUSSION...
MUCH COOLER AIR ALONG WITH GUSTY NORTH TO NORTHWEST WINDS WILL MOVE
INTO THE AREA BEHIND THE FRONT. A FREEZE IS LIKELY BY TUESDAY
MORNING FOR THE ENTIRE AREA...WITH LOWS DIPPING INTO THE MID TO
UPPER 20S.
THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS ON THURSDAY AS ANOTHER
FRONT MOVES INTO THE AREA.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Apr 13, 4:54 PM CST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
554 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL BROKEN ARROW 36.05N 95.79W
04/13/2014 E0.88 INCH TULSA OK TRAINED SPOTTER
71ST AND 129TH.
0538 PM HAIL BROKEN ARROW 36.05N 95.79W
04/13/2014 E0.50 INCH TULSA OK NWS EMPLOYEE
PEA TO DIME SIZE HAIL AT ASPEN AND 41ST.
0440 PM HAIL CLEVELAND 36.31N 96.46W
04/13/2014 E0.88 INCH PAWNEE OK PUBLIC
0521 PM HAIL COLLINSVILLE 36.36N 95.84W
04/13/2014 E0.50 INCH TULSA OK PUBLIC
DIME SIZE HAIL.
&&
AEJSpecial weather statement, Apr 13, 5:11 PM CST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
611 PM CDT SUN APR 13 2014
OKZ065-066-070-071-132345-
MCINTOSH OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-
611 PM CDT SUN APR 13 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHWESTERN MCINTOSH
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE AND SOUTHEASTERN OKFUSKEE
IN NORTHEAST OKLAHOMA
SOUTHERN OKMULGEE
AT 611 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHWEST OF TAFT TO 4 MILES SOUTHWEST OF
CLEARVIEW...MOVING EAST AT 40 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3565 9611 3582 9528 3581 9524 3530 9578
3529 9641
TIME...MOT...LOC 2311Z 269DEG 36KT 3584 9568 3536 9623Local storm report, Apr 13, 5:22 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
622 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 2 S BEGGS 35.71N 96.07W
04/13/2014 E1.00 INCH OKMULGEE OK PUBLIC
ABOUT QUARTER SIZE HAIL BETWEEN BEGGS AND OKMULGEE.
&&
AEJSpecial weather statement, Apr 13, 5:47 PM CST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
647 PM CDT SUN APR 13 2014
OKZ067>074-140030-
ADAIR OK-CHEROKEE OK-HASKELL OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG
OK-SEQUOYAH OK-WAGONER OK-
647 PM CDT SUN APR 13 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
SOUTHERN CHEROKEE...MUSKOGEE AND NORTHWESTERN SEQUOYAH
IN SOUTHEAST OKLAHOMA
WESTERN HASKELL...MCINTOSH AND NORTHERN PITTSBURG
IN NORTHEAST OKLAHOMA
SOUTHEASTERN WAGONER AND WESTERN ADAIR
AT 647 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF FORT GIBSON TO 12 MILES SOUTHWEST OF
VERNON...MOVING EAST AT 35 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3513 9601 3515 9602 3516 9599 3530 9598
3538 9589 3538 9588 3539 9588 3586 9530
3589 9458 3507 9550 3506 9607 3509 9607
TIME...MOT...LOC 2347Z 270DEG 30KT 3586 9524 3512 9608Special weather statement, Apr 13, 5:55 PM CST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
655 PM CDT SUN APR 13 2014
ARZ001-010-140045-
BENTON AR-WASHINGTON AR-
655 PM CDT SUN APR 13 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
BENTON AND NORTHERN WASHINGTON
AT 655 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF BELLA VISTA TO SILOAM
SPRINGS...MOVING EAST AT 40 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3612 9393 3610 9455 3650 9462 3651 9450
3650 9387 3640 9387 3638 9389 3637 9387
TIME...MOT...LOC 2355Z 273DEG 37KT 3648 9424 3618 9453Local storm report, Apr 13, 6:01 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
701 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM HAIL CHECOTAH 35.47N 95.52W
04/13/2014 E0.75 INCH MCINTOSH OK EMERGENCY MNGR
&&
SAAEvent by event
7 thunderstorm wind, 3 hail, 1 tornado. Local standard time, as filed.
Thunderstorm Wind, Benton
- When
- April 13, 6:05 PM CST
- Where
- Benton County, 2.04 mi W of Osage Mills
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 36.282, -94.307
The ASOS at Northwest Arkansas Regional Airport (XNA) measured 58 mph thunderstorm wind gusts.
Thunderstorm Wind, Benton
- When
- April 13, 6:10 PM CST
- Where
- Benton County, Highfill
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 36.270, -94.350
Strong thunderstorm wind blew shingles off of a shed in Highfill.
Thunderstorm Wind, Sebastian
- When
- April 13, 7:22 PM CST
- Where
- Sebastian County, 1.78 mi SE of Ft Smith
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 35.360, -94.400
Thunderstorm wind gusted to around 60 mph.
Thunderstorm Wind, Sebastian
- When
- April 13, 7:25 PM CST
- Where
- Sebastian County, Ft Smith
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 35.380, -94.420
Strong thunderstorm wind blew down large tree limbs.
Hail, Crawford
- When
- April 13, 7:30 PM CST
- Where
- Crawford County, 0.59 mi ESE of Rudy
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.527, -94.270
Thunderstorm Wind, Sebastian
- When
- April 13, 7:30 PM CST
- Where
- Sebastian County, Lavaca
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 35.330, -94.180
Strong thunderstorm wind blew down large tree limbs and power lines.
Thunderstorm Wind, Crawford
- When
- April 13, 7:30 PM CST to 7:40 PM CST
- Where
- Crawford County, 0.62 mi ESE of Rudy
- Measured
- 57 kt (66 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 35.527, -94.270
Strong thunderstorm wind blew down large tree limbs.
Tornado, Franklin
- When
- April 13, 7:45 PM CST to 7:52 PM CST
- Where
- Franklin County, 1.07 mi SSW of Vesta to 0.87 mi WSW of Peter Pender
- Rating
- EF1
- Path length
- 5.4 mi
- Path width
- 450 yd
- Property damage
- $200,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.366, -94.037
This tornado damaged the roofs of a number of homes, destroyed numerous barns and outbuildings, and snapped or uprooted numerous trees. Based on this damage, maximum estimated wind in the tornado was 95 to 105 mph.
Hail, Franklin
- When
- April 13, 7:50 PM CST
- Where
- Franklin County, 0.66 mi SW of Ozark
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.492, -93.837
Thunderstorm Wind, Franklin
- When
- April 13, 7:56 PM CST
- Where
- Franklin County, 0.63 mi NNE of Cecil
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 35.438, -93.944
Thunderstorm wind gusted to around 60 mph.
Hail, Franklin
- When
- April 13, 7:56 PM CST
- Where
- Franklin County, 0.6 mi NNE of Cecil
- Measured
- 0.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 35.438, -93.946
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Arkansas, April 13 to 20, 2014$811,000 · 1 in hail · 29 events
- Hail in Texas, April 13 to 14, 2014$348,000 · 2 in hail · 21 events
- Tornado in Texas, April 13, 20141 injured · $120,000 · EF1 · 1 event
- Tornado in Texas, April 13, 2014$500,000 · EF0 · 1 event
- Flooding in New York, April 13 to 19, 2014$325,000 · 2 events
- Hail and Damaging Winds in Oklahoma, April 13, 2014$27,000 · 1.75 in hail · 33 events
- Hail and Damaging Winds in Kansas, April 13, 20142 in hail · 38 events
- Hail and Damaging Winds in Missouri, April 13, 20142 injured · 1 in hail · 14 events
- Hail and Damaging Winds in Missouri, April 13, 2014$17,000 · 58 kt wind · 15 events
- Tornadoes and Hail in Oklahoma, April 13, 2014EF0 · 20 events
- Cold in Texas, April 13 to 14, 201420 events
- Winter Storm and Hail in Nebraska, April 13, 20141 in hail · 16 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 510805, 510806, 510807, 510808, 510809, 510810, 510811, 515690, 510812, 510813, 515689.